# SDR ASAA2019052959479

- Difficulty date: May 25, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,040 hours, 4,246 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Component: Sliding Window
- Component part number: 56100025
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH SIDE OVERHEAT (ONAPP) RAN CHECKLIST AND OVERHEAT STAYED ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED THE L-2 WINDOW AND ADJUSTED TO WITHIN LIMITS REF B737-900 AMM 56-12-11/401 AND 56-12-11-820-801. WINDOW HEAT SYSTEM OPERATIONAL TEST PASS. LEAK CHECK OF THE L-2 WINDOW PASS.
